# SDR IPXA2022072184408

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 32,434 hours, 21,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102859
- Part serial: NA
- Condition: Dented
- Location: Sta 1300 Lh Lwr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1AFT CARGO COMPARTMENT, LOWER FRAME STA 1300 L/H BETWEEN STR 25L TO STR 26L HAS A DENTWORK PER RCD 256338, REPAIRED PER 757-200PF SRM REV 114.00 53-00-07-2R-6 DETAIL III PER SRM 53-60-07-2R
